RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 3, Pages 3–20 (Mi izv8292)  

Renormalized solutions of non-linear elliptic problems with three lower-order terms and $L^1$-data

A. Benkiranea, M. El Moumnib, A. Fria

a Laboratory LAMA, Department of Mathematics, Faculty of Sciences Dhar El Mahraz, University Sidi Mohamed Ben Abdellah, Morocco
b Department of Mathematics, Faculty of Sciences El Jadida, University Chouaib Doukkali, Morocco

Abstract: We prove the existence of a renormalized solution in Sobolev spaces for a class of non-linear elliptic equations with lower-order terms and $L^1$-data.

Keywords: non-linear elliptic equations, renormalized solutions.

DOI: https://doi.org/10.4213/im8292

Full text: PDF file (518 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:3, 463–480

Bibliographic databases:

UDC: 517.9
MSC: 35J25, 46E30
Received: 21.08.2014
Revised: 29.06.2016

Citation: A. Benkirane, M. El Moumni, A. Fri, “Renormalized solutions of non-linear elliptic problems with three lower-order terms and $L^1$-data”, Izv. RAN. Ser. Mat., 81:3 (2017), 3–20; Izv. Math., 81:3 (2017), 463–480

Citation in format AMSBIB
\Bibitem{BenEl Fri17}
\by A.~Benkirane, M.~El~Moumni, A.~Fri
\paper Renormalized solutions of non-linear elliptic problems with three lower-order terms and $L^1$-data
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 3
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv8292}
\crossref{https://doi.org/10.4213/im8292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659544}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..463B}
\elib{http://elibrary.ru/item.asp?id=29254879}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 3
\pages 463--480
\crossref{https://doi.org/10.1070/IM8292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408479100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85025630706}


Linking options:
  • http://mi.mathnet.ru/eng/izv8292
  • https://doi.org/10.4213/im8292
  • http://mi.mathnet.ru/eng/izv/v81/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:209
    References:36
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019